# SDR C2XA09SH238

- Difficulty date: August 1, 2009
- Submitted: August 1, 2009
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 18,480 hours, 14,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CENTER OMEGA BEAM FRAME 20 CORRODED (LEVEL 2 LOCAL).  MAINTENANCE PERFORMED AND COMPLETED REPAIR AT CENTER OMEGA BEAM FRAME 20 IAW EMB-145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
